# SDR 95ZZZX1350

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB5007102
- Condition: Mismanufactured
- Location: Uniball
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON INSPECTION WHEN INSTALLING NEW UNIBALL INTO STATIONARY SWASHPLATE, UNIBALL (OUTER RACES) WOULD NOT FIT INTO SWASHPLATE DUE TO THE SHIM BEING BONDED ON INCORRECTLY.  ALSO, OUTER RACES HAD EXCESSIVE PAINT CAUSING A 'TOO TIGHT' FIT.  COMPONENT PN 7610408010043.
